Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 146, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 26, 2011, 2:51 PM CDT for Marion County, Missouri. It took effect at May 26, 2011, 5:54 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 2:51 PM CDT (19:51 UTC)
- In effect from
- May 26, 2011, 5:54 PM CDT
- Expired
- May 26, 2011, 8:32 PM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
533
WGUS43 KLSX 261951
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT THU MAY 26 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
SOUTH FABIUS RIVER NEAR
TAYLOR
.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-271951-
/O.NEW.KLSX.FL.W.0146.110526T2254Z-110528T0900Z/
/TAYM7.1.ER.110526T2254Z.110527T0000Z.110527T0900Z.NO/
251 PM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS AFTERNOON TO LATE TONIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 9.6 FEET LATE THIS
AFTERNOON AND THEN FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST
WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
365.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
SOUTH FABIUS RIVER
TAYLOR 9.5 9.19 9.4 7.1 4.3 2.7 2.11 follow-up statement
363
WGUS83 KLSX 270133
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT THU MAY 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
SOUTH FABIUS RIVER NEAR
TAYLOR
.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENTS WHICH
AFFECTED THE SOUTH FABIUS RIVER NEAR TAYLOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC127-270202-
/O.CAN.KLSX.FL.W.0146.000000T0000Z-110528T0900Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
832 PM CDT THU MAY 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 7:30 PM THURSDAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.2 FEET AND IS
FORECAST TO FALL TO NEAR 7.0 FEET SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
SOUTH FABIUS RIVER
TAYLOR 9.5 9.14 9.1 7.0 4.1 2.5 2.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 12:30 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 26, 12:30 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1230 PM CDT THU MAY 26 2011 .DISCUSSION... /346 AM CDT THU MAY 26 2011/ SURFACE LOW CENTERED OVER ST LOUIS AS OF 08Z...WITH PLENTY OF WRAP AROUND SHOWERS MOVING THROUGH FORECAST AREA. THE MAIN FORECAST ISSUES IN THE SHORT TERM WILL BE DEALING WITH THIS ACTIVITY PLUS THE NEXT SYSTEM THAT WILL AFFECT THE AREA LATE FRIDAY INTO FRIDAY NIGHT AND SATURDAY. FOR TODAY...OCCLUDED SURFACE LOW SHOULD CONTINUE TO TRACK TO THE EAST NORTHEAST WITH THE PCPN SLOWLY COMING TO AN END BY THIS EVENING. STILL HAVE A BIT OF WEAK INSTABILITY...MAINLY OVER EASTERN PORTIONS OF FORECAST AREA...SO A FEW ISOLATED THUNDERSTORMS NOT OUT OF THE QUESTION. OTHERWISE...IT WILL BE A BIT CHILLY AS GUSTY NORTHWEST TO NORTH WINDS TO SLOWLY SUBSIDE AS WELL AS SYSTEM WEAKENS AND MOVES AWAY FROM AREA. SO HIGHS TEMPS WILL BE AT LEAST 15 DEGREES BELOW NORMAL...IN THE LOW TO MID 60S. BY TONIGHT...AS SURFACE RIDGE BUILDS IN WINDS TO DIMINISH AND SKIES TO CLEAR FROM WEST TO EAST...SO CHILLY CONDITIONS TO PERSIST WITH LOWS IN THE MID TO UPPER 40S. WITH PLENTY OF RAIN OVER THE PAST FEW DAYS AND LIGHT WINDS...WOULD NOT BE SURPRISED TO SEE SOME FOG DEVELOP LATE TONIGHT...FOR NOW LEFT OUT MENTION. MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS LATE IN THE DAY ON FRIDAY...FRIDAY NIGHT AND INTO SATURDAY...BEFORE THINGS DRY OUT FOR THE HOLIDAY WEEKEND WITH TEMPS WARMING BACK UP WELL ABOVE NORMAL. COVERAGE FROM THIS SYSTEM WILL BE QUITE SPOTTY SO DO NOT EXPECT A COMPLETE WASHOUT FOR THE BEGINNING OF THE MEMORIAL DAY WEEKEND. HIGHS ON FRIDAY WILL MODERATE A BIT...INTO THE UPPER 60S TO LOW 70S...INTO THE UPPER 70S TO LOW 80S BY SATURDAY...AND INTO THE MID TO UPPER 80S FOR SUNDAY AND MONDAY. BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED...WITH WARM AND DRY CONDITIONS CONTINUING. BYRD && .AVIATION... /1219 PM CDT THU MAY 26 2011/ EXTENSIVE MVFR STRATUS BLANKETED THE REGION WITHIN THE CYCLONIC FLOW AROUND A LOW PRESSURE SYSTEM CENTERED IN THE OHIO VALLEY. THE LIGHT RAIN THAT WAS OCCURRING WITHIN THIS EARLIER THIS MORNING HAS BECOME QUITE SPOTTY AND ONLY EXPECTING VERY LIGHT -RA OR SPRIKLES ACROSS THE ST LOUIS AREA THROUGH MID AFTERNOON. CIGS WILL REMAIN MVFR AND MOST LOCATIONS THROUGH MID AFTERNOON WITH BASE HEIGHTS SLOWLY RISING...AND KCOU AND KUIN RISING TO VFR BETWEEN 20-23Z AND EARLY EVENING IN THE ST LOUIS METRO AREA. NOTE THIS TREND IS NEAR THE CONSENSUS OF THE MODEL GUIDANCE AND CLIMO...HOWEVER THE NAM MODEL WOULD MAINTAIN MVFR CONDITIONS WELL THROUGH THE NIGHT. AFTER CLEARING AND WINDS DIMINISH TONIGHT THERE IS POTENTIAL FOR SOME LIGHT FOG AND HAVE INTRODUCED A TEMPO GROUP. LOOKS LIKE WE SHOULD SEE DEVELOPMENT OF DIURNAL STRATOCU BY MID MORNING ON FRIDAY. SPECIFICS FOR KSTL... COULD SEE SOME SPRINKLES THROUGH MID AFTERNOON WITHIN THE CYCLONIC LOW LEVEL FLOW AND ACCOMPANYING MVFR STRATUS. CIG HEIGHTS WILL REMAIN MVFR BUT SLOWLY IMPROVE DURING THE AFTERNOON RISING ABOVE 2000 FT BETWEEN 20-21Z AND BECOMING VFR EARLY THIS EVENING. AFTER CLEARING AND WINDS DIMINISH TONIGHT THERE IS POTENTIAL FOR SOME LIGHT FOG AND HAVE INTRODUCED A TEMPO GROUP. LOOKS LIKE WE SHOULD SEE DEVELOPMENT OF DIURNAL STRATOCU BY MID MORNING ON FRIDAY. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 26, 7:22 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 722 AM CDT THU MAY 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 722 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN ILLINOIS TODAY. HOWEVER...NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER THE REGION FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:46 PM CDT | River Flood Warning | LSX | Saint Charles | 16 hr |
| May 25, 8:03 PM CDT | River Flood Warning | LSX | Lincoln | 25 hr |
| May 25, 8:08 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| May 25, 9:28 PM CDT | River Flood Warning | LSX | Cole | 42 hr |
| May 26, 8:18 AM CDT | River Flood Warning | LSX | Lewis | 47 hr |
| May 26, 10:10 AM CDT | River Flood Warning | LSX | Reynolds | 5 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.